Homotopy Functors Determined by Set-Valued Maps.

Choon Jai Rhee

Mathematische Zeitschrift (1970)

  • Volume: 113, page 154-158
  • ISSN: 0025-5874; 1432-1823

How to cite


Rhee, Choon Jai. "Homotopy Functors Determined by Set-Valued Maps.." Mathematische Zeitschrift 113 (1970): 154-158. <http://eudml.org/doc/171264>.

author = {Rhee, Choon Jai},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {154-158},
title = {Homotopy Functors Determined by Set-Valued Maps.},
url = {http://eudml.org/doc/171264},
volume = {113},
year = {1970},

AU - Rhee, Choon Jai
TI - Homotopy Functors Determined by Set-Valued Maps.
JO - Mathematische Zeitschrift
PY - 1970
VL - 113
SP - 154
EP - 158
KW - topology
UR - http://eudml.org/doc/171264
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.